# SDR SWAA2020081099032

- Difficulty date: July 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1000
- Condition: Chafed
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER HAS CHAFF DAMAGE BS 663 RBL 14 WL 140 / REMOVED AND REPLACED STIFFENER B.S.663 RBL14 WL140 797822-SWA PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AMM 51-21-72-730-804 AND DWG 111A1000
